# SDR SWIA202156914

- Difficulty date: February 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 600314719
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FWD AND AFT ROLLER FITTINGS CHAFED    (C-CHECK) RO 3/10/2021    PAX DOOR FWD AND AFT ROLLER FITTINGS REMOVED AND REPLACED WITH NEW IAW CRJ 200 SRM 51-42-02 AND 51-41-04
